hard redness

by zizi

with using panoxyl my face become very red, and with some red spot and very hard , which cream should i use for remove this bad and hard redness, please help me?


Hello Zizi,

I am sorry to learn about the redness and hardness of the skin on your face following the use of panoxyl.

What strenght are you using? Is it 2.5%, 5% or 10%? You can temporarily stop using the cream or soap for a few days, and then once the redness improves, move over to a lesser strenght preparation.

If you are already using the 2.5% strenght preparartion, then stop if you cannot tolerate the redness - it is a known side effect and this will usually go away if you persists, assuming you can tolerate it while it lasts.

Some people with acne have found benzyol peroxide preparations like Freederm Gel useful for red inflamed acne, where panoxyl is not tolerated.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to PanOxyl .